Katalog GES

Convolution Singular Integrals on Lipschitz Surfaces

We prove the Lp-boundedness of convolution singular integral operators on a Lipschitz surface ∑ = {g(x)e0 + x ∈ Rn + 1 : x ∈ Rn} where g is a Lipschitz function which satisfies <latex>$\|\nabla g\|_\infty \leq \tan \omega < \infty$</latex>. Here... Full description

1st Person: Li, Chun
Additional Persons: McIntosh, Alan verfasserin; Semmes, Stephen verfasserin
Source: in Journal of the American Mathematical Society Vol. 5, No. 3 (1992), p. 455-481
More Articles
Type of Publication: Article
Language: English
Published: 1992
Keywords: research-article
Online: Volltext
  Search for full text

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links